# SDR DALA2018031601798

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,613 hours, 17,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED FITTING ON FLOORBEAM ATTACHED TO THE CABIN PRESSURE DECK PANEL AT BS 955, RBL 11, FOUND CORROSION ON THE CENTER TANK UPPER SKIN AND LOWER TEE FITTING.   COMPLIED WITH ERA 566388-14.
